Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 535, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 27, 2016, 9:45 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 9:45 PM CDT (02:45 UTC)
- Expired
- Jun 27, 2016, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 131 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS54 KOUN 280245
SVROUN
OKC039-043-280330-
/O.NEW.KOUN.SV.W.0535.160628T0245Z-160628T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUSTER COUNTY IN WESTERN OKLAHOMA...
SOUTH CENTRAL DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUTNAM...
MOVING SOUTHWEST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. AT 935 PM...A WIND GUST TO 63 MPH WAS
REPORTED AT PUTNAM.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
THOMAS...ARAPAHO...CUSTER CITY AND PUTNAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3597 9898 3586 9874 3554 9880 3561 9908
3575 9927
TIME...MOT...LOC 0243Z 033DEG 18KT 3586 9895
HAIL...0.75IN
WIND...70MPH
$$
CMS1 follow-up statement
875
WWUS54 KOUN 280312
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1012 PM CDT MON JUN 27 2016
OKC043-280320-
/O.CAN.KOUN.SV.W.0535.000000T0000Z-160628T0330Z/
DEWEY OK-
1012 PM CDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DEWEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3578 9894 3568 9877 3554 9880 3561 9908
3566 9914
TIME...MOT...LOC 0310Z 033DEG 18KT 3575 9904
$$
OKC039-280330-
/O.CON.KOUN.SV.W.0535.000000T0000Z-160628T0330Z/
CUSTER OK-
1012 PM CDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL CUSTER COUNTY...
AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUSTER
CITY...MOVING SOUTHWEST AT 30 MPH. AN ADDITIONAL SEVERE THUNDERSTORM
WARNING COVERS MUCH OF THE REST OF CUSTER COUNTY UNTIL 1030 PM.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARAPAHO AND CUSTER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3578 9894 3568 9877 3554 9880 3561 9908
3566 9914
TIME...MOT...LOC 0310Z 033DEG 18KT 3575 9904
HAIL...0.88IN
WIND...60MPH
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 9:42 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 27, 9:42 PM CDT, 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 942 PM CDT MON JUN 27 2016 .UPDATE... Minor changes to evening and overnight forecast. && .DISCUSSION... Adjusted POPs slightly to account for current convection and anticipated convection overnight. Do not expect a big uptick in convective intensity late this evening and overnight, but could see expansion in areas of showers and storms over northwest and west-central Oklahoma as low-amplitude s/wv moves south over eastern CO and western KS. This could allow current convection west of OKC continue a slow progression south and southwest with additional convection moving in from southwest KS and eastern Panhandles. Little change to rest of forecast. && .PREV DISCUSSION... /issued 633 PM CDT MON JUN 27 2016/ DISCUSSION... The 00Z aviation discussion follows.... AVIATION... Scattered thunderstorms will continue into the early evening over parts of Oklahoma and north Texas. With a large variety of low- level outflow boundaries on which to form, it is not possible to forecast explicitly where new storms will be, except to say they will be mainly close to where storms are currently occurring. An organized storm system is moving southeast from western Kansas, and this set of storms is likely to affect northwest Oklahoma a few hours either side of midnight, then continue moving southeast while becoming less organized and weakening. There will be a chance of additional development over southwest Oklahoma and north Texas during the morning and afternoon tomorrow. Otherwise, expect VFR conditions through the next 24 hours, although some temporary visibility restrictions in BR cannot be ruled out at KGAG and KWWR toward sunrise. CmS PREV DISCUSSION... /issued 247 PM CDT MON JUN 27 2016/ DISCUSSION... Primary forecast concern is near daily shower and thunderstorm chances. Currently, scattered showers and isolated thunderstorms continue to develop across portions of southern Oklahoma into northern Texas. Born from a developing cumulus field that grew through the late morning along a remnant outflow left over from this morning. Buoyed by 2000 to 2500 J/Kg of MLCAPE, updrafts will continue to crop up through the afternoon and evening. The risk for severe weather is low, overall, with weak mid-level support and paltry deep layer shear. The primary concern with this activity will be locally heavy rainfall, which could lead to flooding, along with the potential for gusty winds. For tonight, thunderstorm development is well under way over the northern high plains WY/NE/CO/KS. This activity will evolve into a complex through the evening and overnight hours. Indications are a decent shear cold pool balance will develop, with an MCS propagating south/southeast across western Kansas overnight toward northwestern Oklahoma. With the 500mb ridge persisting over the Four Corners/Inter-mountain West, the 850-500mb thicknesses begin to diverge over the Southern Plains, which indicates the complex that makes Oklahoma may already be decaying as it approaches by daybreak. This scenario is reflected in the mesoscale guidance from the HRRR/HRRRX. Although precipitation is expected, coverage and duration are still in question. Expect scattered coverage of showers and thunderstorms to slide southward along the Oklahoma/Texas Panhandle border, with isolated convection possible as far east as I- 35. Isolated to scattered activity will continue through the day. For the remainder of the week, the precipitation forecast remains active, with chances near daily, especially across northern Oklahoma as our region remains under a northwesterly flow regime. What makes this forecast difficult are the numerous local effects that will come into play each day. Synoptically, mid and long range guidance are in decent agreement, with thunderstorms developing off the western high plains near daily and moving east/southeast across portions of Oklahoma Wednesday and Thursday. However, similar to yesterday and today, situated under a warm moist environment, any remnant outflows lingering from the previous days convection will serve as a focus for new development each day. The next chance for appreciable precipitation will be Thursday Night into Friday. A stout short wave trough will swing across the Great Lakes Region, with a decent surface trough extending west and southwest. This boundary will serve as a focus for thunderstorm development over the central plains Thursday before developing into a complex and moving southward into Oklahoma, toward the Red River by Friday Afternoon. Synoptically, guidance has shown consistency, but exact timing and impacts will be highly dependent on previous activity and the mesoscale environment. For the weekend, precipitation chances continue, primarily focused north of I-40 as the southern and central plains end up under a zonal flow regime. Kurtz PREV DISCUSSION... /issued 1150 AM CDT MON JUN 27 2016/ AVIATION...27/18Z TAF Issuance... Scattered to Broken mid level ceilings will remain spread across much of the region through the period. Isolated thunderstorms are expected to develop through the afternoon across portions of southern Oklahoma, near the Red River. This activity looks to remain away from the TAF sites, but will impact area airfields. Overnight, thunderstorms developing over the high plains of Nebraska will move southward across Kansas approaching north and northwestern Oklahoma. Given confidence in timing, will continue PROB30s for sites across western Oklahoma late in the period. Kurtz PREV DISCUSSION... /issued 635 AM CDT MON JUN 27 2016/ DISCUSSION... Please see the 12Z aviation discussion below. AVIATION... Showers continue to slowly drift southward across north central and central OK. Very little lightning is being detected with this activity so opted not to include tempos for TSRA at the moment. Expect additional development late this morning near SPS so mentioned VCTS. Outside of the precip, expect VFR vsbys and cigs. Later tonight, showers and thunderstorms will move into NW OK from the north and perhaps spread southward all the way into SW OK. For this reason, PROB30 groups have been included for many of the terminals after ~05Z. Confidence is fairly high that they'll at least impact WWR and GAG. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 90 70 91 / 20 20 10 10 Hobart OK 72 93 70 95 / 40 30 10 10 Wichita Falls TX 73 93 72 95 / 30 30 10 10 Gage OK 68 90 68 93 / 60 30 20 30 Ponca City OK 70 91 69 91 / 20 10 10 20 Durant OK 74 91 72 93 / 30 30 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 11/23
Hazardous weather outlook, Jun 27, 4:30 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 430 PM CDT MON JUN 27 2016 OKZ004>048-050>052-TXZ083>090-281115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 430 PM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED STORMS WILL BE SEEN ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THROUGH SUNSET. THE STORMS WILL BE MOST NUMEROUS ACROSS WESTERN NORTH TEXAS AND FAR SOUTHERN OKLAHOMA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING FROM TORRENTIAL RAIN...45 TO 55 MPH WIND GUSTS...AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STORMS ARE EXPECTED TO MOVE INTO NORTHERN AND WESTERN OKLAHOMA TOWARD AND AFTER MIDNIGHT AS ONE OR MORE STORM COMPLEXES MOVE INTO THE REGION FROM WESTERN KANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ACROSS NORTHERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE STORMS ALONG AND NORTHWEST OF A LINE FROM ARNETT... TO FAIRVIEW...TO WAKITA. DAMAGING WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE MAIN IMPACTS WITH ANY SEVERE STORMS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PORTIONS OF NORTHERN AND CENTRAL OKLAHOMA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO THE WEEKEND. HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN. A FEW STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY IMPACT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 27, 7:23 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 723 PM CDT MON JUN 27 2016 OKZ005-011-012-015-017>019-280100- LOGAN OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-KINGFISHER OK- GARFIELD OK- 723 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHERN BLAINE...MAJOR...SOUTHEASTERN WOODS...NORTHEASTERN DEWEY...NORTHERN KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 800 PM CDT... AT 719 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 15 MILES WEST OF FAIRVIEW TO 10 MILES SOUTHEAST OF ENID...MOVING SOUTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ENID...FAIRVIEW...HENNESSEY...WAUKOMIS...OKEENE...LAHOMA... RINGWOOD...DRUMMOND...CLEO SPRINGS...MARSHALL...LONGDALE... BRECKENRIDGE...AMES...MENO...FAIRMONT...DOUGLAS...ORIENTA... ISABELLA...CANTON LAKE AND BISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3610 9751 3606 9889 3642 9875 3646 9771 TIME...MOT...LOC 0019Z 334DEG 16KT 3627 9772 3624 9859 CMS
Local storm report, Jun 27, 7:44 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 6 W DUNCAN 34.52N 98.07W
06/27/2016 E60.00 MPH STEPHENS OK PUBLIC
&&
OUNSpecial weather statement, Jun 27, 7:58 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 758 PM CDT MON JUN 27 2016 OKZ011-012-015-017-018-280145- BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-GARFIELD OK- 758 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE...SOUTHEASTERN MAJOR...DEWEY...KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 845 PM CDT... AT 755 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES EAST OF HENNESSEY TO 10 MILES NORTHWEST OF TALOGA...MOVING SOUTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WATONGA...KINGFISHER...TALOGA...HENNESSEY...OKEENE...SEILING... CANTON...DOVER...LONGDALE...HITCHCOCK...LOYAL...OAKWOOD...PUTNAM... CANTON LAKE...CESTOS...EAGLE CITY...SOUTHARD...HUCMAC... OMEGA AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3585 9930 3616 9911 3618 9772 3586 9774 TIME...MOT...LOC 0055Z 15DEG 10KT 3612 9784 3611 9904 CMS
Special weather statement, Jun 27, 8:51 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 851 PM CDT MON JUN 27 2016 OKZ015-280215- DEWEY OK- 851 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWEY COUNTY UNTIL 915 PM CDT... AT 848 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF TALOGA...MOVING SOUTH AT 10 MPH. ANOTHER STRONG STORM WAS 5 MILES SOUTHWEST OF CANTON...ALSO MOVING SOUTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... TALOGA...SEILING...OAKWOOD AND HUCMAC. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3615 9895 3607 9864 3585 9864 3594 9908 TIME...MOT...LOC 0148Z 15DEG 9KT 3607 9887 CMS
Special weather statement, Jun 27, 9:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 926 PM CDT MON JUN 27 2016 OKZ015-016-280300- CUSTER OK-DEWEY OK- 926 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND SOUTHEASTERN DEWEY COUNTIES UNTIL 1000 PM CDT... AT 924 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM 10 MILES SOUTHWEST OF TALOGA TO 5 MILES NORTHEAST OF THOMAS...MOVING SOUTHWEST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... THOMAS...OAKWOOD...PUTNAM AND FAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3584 9921 3606 9906 3593 9864 3568 9864 TIME...MOT...LOC 0224Z 25DEG 13KT 3593 9885 CMS
Local storm report, Jun 27, 9:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 3 N PUTNAM 35.90N 98.97W
06/27/2016 M63 MPH DEWEY OK MESONET
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:23 PM CDT | Special Weather Statement | OUN | Garfield, Major | 37 min |
| Jun 27, 7:58 PM CDT | Special Weather Statement | OUN | Blaine, Dewey, Kingfisher | 47 min |
| Jun 27, 8:51 PM CDT | Special Weather Statement | OUN | Dewey | 24 min |
| Jun 27, 9:26 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Jun 27, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 23 min |
| Jun 27, 10:16 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| Jun 27, 10:22 PM CDT | Special Weather Statement | OUN | Washita | 23 min |
| Jun 27, 10:40 PM CDT | Special Weather Statement | OUN | Roger Mills, Washita | 50 min |
| Jun 27, 11:01 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Kiowa, Washita | 29 min |
| Jun 27, 11:29 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 31 min |
| Jun 28, 11:25 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Jun 28, 11:30 AM CDT | Special Weather Statement | OUN | Cleveland | 45 min |
| Jun 28, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 58 min |
| Jun 28, 3:56 PM CDT | Special Weather Statement | OUN | Major | 49 min |
| Jun 28, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 65 min |
| Jun 28, 4:17 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| Jun 28, 4:27 PM CDT | Special Weather Statement | OUN | Harper | 48 min |
| Jun 28, 4:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 58 min |
| Jun 28, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 62 min |
| Jun 28, 4:57 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| Jun 28, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 66 min |
| Jun 28, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 66 min |
| Jun 28, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Ellis, Major, Roger Mills, Woodward | 54 min |
| Jun 28, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 52 min |
| Jun 28, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more | 80 min |
| Jun 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey | 46 min |
| Jun 28, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.